# SDR AALA202408165475

- Difficulty date: August 15, 2024
- Submitted: August 16, 2024
- Operation: Air carrier
- Aircraft: N161UW
- Make and model: Airbus A321-211
- Aircraft serial: 1403
- Aircraft time: 74,410 hours, 28,718 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Slide
- Part number: D30664513
- Part serial: M20737
- Condition: Deformed
- Location: Zone 800
- Part time: 6,894 hours, 3,155 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: DEFORMATION SLIDE PACK ASSEMBLY PASSENGER CREW DOOR 831 IN PASSENGER CABIN. REPLACED SLIDE PACK ASSEMBLY.
